# SDR 20000724SH015

- Difficulty date: June 28, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N912EA
- Make and model: Amtr XSTRIGEAR
- Aircraft serial: EA003XS
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: NG01
- Condition: Failed
- Location: Weldments
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL FELL FROM AIRCRAFT DURING TOUCH AND GO''S.  AIRCRAFT LANDED ON REMAINDER OF NOSE STRUT.  INVESTIGATION SHOWS THAT WELD POINTS ON NOSE LANDING GEAR ASSY ARE POSSIBLY DEFECTIVE.  ALL WELD POINTS HAD EITHER CRACKED OR BROKEN ENTIRELY.  LANDINGS, 45.  (X)
